# SDR CALA9801382

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN NR 1 PYLON TRAILING EDGE PANEL DOUBLER STRAP.  A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 54-30-0.
